MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in right coronary artery.A 2.00mm rotalink plus was selected for use.During the procedure, the device able to pass the target lesion.However, it became stuck in the lesion.The burr was released from being stuck through surgery.No further patient complications were reported and patient is stable.
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in right coronary artery.A 2.00mm rotalink plus was selected for use.During the procedure, the device able to pass the target lesion.However, it became stuck in the lesion.The burr was released from being stuck through surgery.No further patient complications were reported and patient is stable.It was further reported via medwatch (b)(4) that the target lesion was 99% calcified.During the initial first pass of the burr thru the 8fr guiding system, improvement of the lumen was noted.The burr was then upsized and the rotablator was able to advanced past the lesion.However, the device was not able to dynaglide back into the guide.Consequently, the patient was sent to the operating room for coronary artery bypass graft (cabg).
 
Additional Manufacturer Narrative
Updated lot number from 23070796 to 0022877096.(b)(4).

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8374432
Report Number2134265-2019-01786
Device Sequence Number2228909
Product Code MCX
UDI-Device Identifier08714729316442
UDI-Public08714729316442
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0022877096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR